# SDR SIMA200123412

- Difficulty date: August 14, 2001
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S5367129034801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON PASSENGER ENTRY SILL PLATE FITTING.  THE FITTING WAS REMOVED AND REPLACED IAW ATR72 SRM 51-25-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
